Georgia, 2009Damaging Wind in Georgia, May 10, 2009
May 10, 2009 · NWS CHS · 1 event in 1 county or zone
A backdoor cold front stalled over southeast Georgia during the afternoon hours. A seabreeze pushed inland and met the stalled boundary during the late afternoon and evening hours producing strong thunderstorms in an unstable environment.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A backdoor cold front stalled over southeast Georgia during the afternoon hours. A seabreeze pushed inland and met the stalled boundary during the late afternoon and evening hours producing strong thunderstorms in an unstable environment.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at May 10, 12:57 PM EST, 21 minutes earlier.
Area forecast discussion, May 10, 12:57 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
157 PM EDT SUN MAY 10 2009
.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN OVER THE REGION THIS AFTERNOON THROUGH
EARLY MON...THEN WILL PUSH S OF THE AREA AS A COLD FRONT LATE MON
THROUGH TUE AS HIGH PRES BUILDS TO THE N. ATLC HIGH PRES WILL
PERSIST WED THROUGH FRI BEFORE A COLD FRONT MOVES IN NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SUNDAY AFTERNOON...THUNDERSTORMS WERE FIRING ALONG THE STALLING
SURFACE FRONT ACROSS N/INLAND COUNTIES AND ALONG THE DEVELOPING
SEA BREEZE ACROSS N COASTAL LOCATIONS. LATESTS SPC MESOANALYSIS
REVEALED SBCAPES 1500-2500 J/KG IN THIS AREA. THIS INSTABILITY AND
THE INFLUENCE OF THE STATIONARY FRONT...SEA BREEZE AND CONVECTIVE
BOUNDARIES SUGGESTS THE ONGOING POTENTIAL FOR OCCASIONAL PULSE
SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND GUSTS THIS
AFTERNOON/EARLY EVENING.
HIGHEST POPS WILL REMAIN CONCENTRATED ACROSS THE NORTHERN 1/2 OF
THE FORECAST AREA...NEAR THE STATIONARY FRONT AND SEA BREEZE...BUT
THUNDERSTORMS COULD ALSO EXPAND SOUTH ALONG THE SEA BREEZE INTO SE
GA...AS DEPICTED BY THE 12Z LOCAL WRF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
A DISTURBANCE IN W-E FLOW ALOFT TONIGHT WILL CAUSE SOME BUCKLING OF
THE LOW LEVEL FRONTAL ZONE AND PWATS AT OR ABOVE 1.75 INCHES IS A
GOOD SETUP FOR CONVECTIVE RAINS TONIGHT...ESPECIALLY N OF I-16 AND
OVER MUCH OF SOUTHERN SOUTH CAROLINA. MCS NOTED UPSTREAM SUNDAY
MORNING MAY EVENTUALLY BECOME THE FOCUS FOR ENHANCED PRECIPITATION
TONIGHT. DECENT ELEVATED INSTABILITY SUGGESTS A RISK FOR ORGANIZED
CONVECTION THAT MAY END UP SUB- SEVERE BUT PROVIDE A CHANCE FOR
SOME LOCALLY HEAVY RNFL. WE RAISED POPS TO JUST BELOW THE LIKELY
CATEGORY NORTHERN ZONES. THE WRF AND MANY OF IT/S SUBSETS DELIVER
A SOLID REGION OF CONVECTIVE RAINS WHILE THE GFS AND LATEST ECMWF
SHOW BEST FORCING AND QPF GOING THROUGH THE MIDLANDS OVERNIGHT. S
OF I-16 IN GEORGIA MAY REMAIN ON THE DRIER SIDE GIVEN CONSENSUS
CONVERGENCE PROGS. NO CHANGE TO LOW TEMPERATURE FORECAST IN THE
MIDDLE 60S MOST LOCATIONS.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AS A COLD FRONT DROPS SLOWLY SOUTH THROUGH THE AREA MONDAY AND TO
JUST SOUTH OF THE AREA BY LATE TUESDAY...A SERIES OF SHORTWAVES WILL
RIPPLE THROUGH THE UPPER FLOW. CONSIDERABLE LOW-LEVEL THETA-E ALONG
AND SOUTH OF THE FRONT WITH GOOD ISENTROPIC LIFT TO ITS NORTH SHOULD
FACILITATE GOOD COVERAGE OF SHOWERS AND STORMS ON MONDAY. MAINTAINED
POPS IN THE 40-50 PCNT RANGE. MONDAY NIGHT AND TUE...INSTABILITY
PARAMETERS DIMINISH WHILE DRIER AIR FILTERS IN FROM THE NORTH.
MAINTAINED HIGHEST POPS TUE THROUGH WED ALONG FAR SOUTHERN AREAS
WHERE THE BOUNDARY IS EXPECTED TO BE BRIEFLY STALLED. TEMPS WILL BE
SLIGHTLY BELOW NORMAL MON THROUGH WED AS THE UPPER FLOW REMAINS NW.
AS AN EASTERN UNITED STATES RIDGE BUILDS LATE IN THE WEEK...BERMUDA
HIGH PRESSURE WILL BRING A RETURN TO NEAR-NORMAL TEMPS AND
DIURNAL/SEABREEZE CONVECTION EACH DAY. A BREAKDOWN OF THE UPPER
RIDGE TOWARD NEXT WEEKEND MAY ALLOW A COLD FRONT TO MOVE IN FROM THE
NW. TIMING DIFFERENCES ARE STILL SIGNIFICANT...THUS CAPPED POPS AT
SLIGHT CHANCE ON SAT.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THUNDERSTORM POTENTIAL WILL DOMINATE ATTENTION THROUGH THE 18Z
TAF PERIOD. THUNDERSTORMS WILL PUSH THROUGH KCHS THIS
AFTERNOON...PRODUCING PERIODS OF MVFR OR LOWER CONDITIONS AND
OTHER ASSOCIATED HAZARDS. THUNDERSTORMS COULD ALSO DEVELOP FARTHER
SOUTH ALONG THE SEA BREEZE TOWARD KSAV...STARTED THAT TERMINAL
WITH CBS UNTIL 0Z...AND WILL UPDATE AS NEEDED. TONIGHT...12Z
GUIDANCE SUGGESTS A LULL IN CONVECTIVE ACTIVITY. HOWEVER...UPSTREAM
TRENDS SUGGEST THAT A SHORTWAVE WILL TRAVERSE THE STATIONARY FRONT
OVERNIGHT...PERHAPS ENHANCING SHOWERS/ THUNDERSTORMS...ESPECIALLY
IN THE KCHS VICINITY. DUE TO UNCERTAINTY...DID NOT INCLUDE ANY CBS
OR MENTION OF PRECIP OVERNIGHT...BUT LATER TAFS MAY ADDRESS THIS
ISSUE. ALSO...WITH LOW LEVEL MOISTURE POOLED NEAR THE STATIONARY
FRONT...STRATUS/FOG COULD DEVELOP OVERNIGHT...ESPECIALLY WHERE
RAIN FALLS...AND MVFR OR LOWER CONDITIONS MAY DEVELOP LATE INTO
MONDAY MORNING. AGAIN...ODDS FOR SUB-VFR CONDITIONS AT SPECIFIC
TERMINALS REMAINS TOO LOW TO JUSTIFY A MENTION WITHIN 18Z TAFS
OVERNIGHT. MONDAY...THE MORNING STATIONARY FRONT WILL ATTEMPT TO
PUSH TOWARD THE SOUTH AS A COLD FRONT BY AFTERNOON...LIKELY
INITIATING ADDITIONAL SHOWERS/THUNDERSTORMS. MENTIONED CBS IN BOTH
TAFS STARTING AT 14-15Z.
EXTENDED AVIATION OUTLOOK...MVFR/BRIEF IFR CONDITIONS POSSIBLE
06Z/11 THROUGH 06Z/12 WITH SCATTERED SHOWERS AND TSTMS. VFR TUE
THROUGH THU.
&&
.MARINE...
A PRE FRONTAL BOUNDARY WILL TURN WINDS MORE DIRECTLY
OFFSHORE...BEFORE A WEAK PRESSURE PATTERN SUPPORTS VARIABLE WINDS
10 KNOTS OR LESS FOLLOWED BY A SEA BREEZE AS A COLD FRONT STALLS
OVER NORTHERN WATERS THIS AFTERNOON. WAVES OF SURFACE LOW PRES
INLAND WILL CAUSE THE FLOW TO VEER TONIGHT TO A SOUTHERLY
DIRECTION LATE...AGAIN SPEEDS MAINLY LESS THAN 15 KT.
SEAS WILL AVERAGE 3 FT OR LESS THROUGH TONIGHT.
A NORTHEAST SURGE BEHIND A BACKDOOR FRONT LATE MON THROUGH WED NIGHT
WILL BRING A SURGE IN WINDS AND SEAS. ALTHOUGH WINDS EXPECTED TO
GENERALLY REMAIN BELOW 20 KT ACROSS THE NEARSHORE WATERS...OUTER GA
WATERS WILL PROBABLY SEE 20-25 KT WINDS DURING THE PERIOD WITH SEAS
BUILDING TO 6-7 FT LATE TUE INTO WED NIGHT. THUS SMALL CRAFT
ADVISORIES WILL PROBABLY BE ISSUED DOWN THE ROAD. BY THURSDAY HIGH
PRESSURE REBUILDING OVER THE SW ATLANTIC WILL BRING A RETURN TO
SOUTHERLY FLOW. THE AFTERNOON SEABREEZE AND WEAK NOCTURNAL SURGING
WILL BE THE MAIN FEATURES.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, May 10, 8:22 AM EST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
922 AM EDT SUN MAY 10 2009
AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-111000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
922 AM EDT SUN MAY 10 2009
...SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS...A COLD FRONT WILL STALL TODAY WITHIN A
MOIST AND VERY WARM AIRMASS OVER THE REGION. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS
AFTERNOON INTO THIS EVENING. A FEW THUNDERSTORMS MAY BECOME
SEVERE...PRODUCING LARGE HAIL AT LEAST THE SIZE OF PENNIES AND
DAMAGING WIND GUSTS TO 60 MPH. SEVERE WEATHER...IF ANY...WILL
MOST LIKELY OCCUR BETWEEN 2 PM AND 10 PM.
YOU ARE URGED TO MONITOR NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR ADDITIONAL INFORMATION REGARDING POTENTIALLY
HAZARDOUS WEATHER CONDITIONS. IF YOU PLAN OUTDOOR ACTIVITIES...
REMAIN ALERT FOR THUNDERSTORMS TODAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.
In the hours before
Special weather statement, May 10, 11:52 AM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1252 PM EDT SUN MAY 10 2009
SCZ043-048>050-101715-
BEAUFORT-CHARLESTON-COASTAL COLLETON-INLAND COLLETON-
1252 PM EDT SUN MAY 10 2009
...STRONG THUNDERSTORMS WILL IMPACT EXTREME NORTH CENTRAL BEAUFORT...
EXTREME WEST CENTRAL CHARLESTON AND CENTRAL COLLETON COUNTIES THROUGH
115 PM EDT...
AT 1251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR ASHEPOO...OR ABOUT 12
MILES SOUTHEAST OF WALTERBORO...MOVING EAST AT 30 MPH.
AREAS IN AND AROUND ASHEPOO...GREEN POND...JACKSONBORO AND RITTER
WILL BE IMPACTED THROUGH 115 PM EDT.
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
Special weather statement, May 10, 12:32 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
132 PM EDT SUN MAY 10 2009
SCZ043-049-050-101800-
CHARLESTON-COASTAL COLLETON-INLAND COLLETON-
132 PM EDT SUN MAY 10 2009
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHARLESTON AND EAST
CENTRAL COLLETON COUNTIES THROUGH 200 PM EDT...
AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR JACKSONBORO...OR ABOUT
18 MILES NORTHWEST OF EDISTO BEACH...MOVING EAST AT 15 MPH.
AREAS IN AND AROUND ADAMS RUN...HOLLYWOOD...JACKSONBORO...MEGGETT...
RAVENEL AND YONGES ISLAND WILL BE IMPACTED THROUGH 200 PM EDT.
OTHER THUNDERSTORMS WERE DEVELOPING FROM RAVENEL TO ADAMS RUN. THESE
THUNDERSTORMS MAY ALSO INTENSIFY AND PRODUCE SMALL HAIL AND GUSTY
WINDS. THESE STORMS MAY IMPACT THE WEST ASHLEY...JOHNS ISLAND AND
JAMES ISLAND AREAS.
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
Special weather statement, May 10, 12:45 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
145 PM EDT SUN MAY 10 2009
SCZ043-101815-
INLAND COLLETON-
145 PM EDT SUN MAY 10 2009
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL COLLETON COUNTY THROUGH
215 PM EDT...
AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR STOKES...OR ABOUT
OVER WALTERBORO...MOVING EAST AT 20 MPH.
AREAS IN AND AROUND COTTAGEVILLE...ROUND O AND WALTERBORO WILL BE
IMPACTED THROUGH 215 PM EDT.
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
Special weather statement, May 10, 1:03 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
203 PM EDT SUN MAY 10 2009
GAZ088-SCZ040-042-101830-
ALLENDALE-HAMPTON-SCREVEN-
203 PM EDT SUN MAY 10 2009
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN HAMPTON...SOUTH
CENTRAL ALLENDALE AND EAST CENTRAL SCREVEN COUNTIES THROUGH 230 PM
EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR GREEN HILL...OR
ABOUT 6 MILES EAST OF SYLVANIA...MOVING EAST AT 15 MPH.
AREAS IN AND AROUND ALTMAN AND SHIRLEY WILL BE IMPACTED THROUGH 230
PM EDT.
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
Special weather statement, May 10, 1:07 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
207 PM EDT SUN MAY 10 2009
SCZ050-101830-
CHARLESTON-
207 PM EDT SUN MAY 10 2009
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CHARLESTON COUNTY THROUGH
230 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR WHITEHALL TERRACE...OR
ABOUT 12 MILES NORTHEAST OF CHARLESTON...MOVING EAST AT 20 MPH.
AREAS IN AND AROUND DEWEES INLET WILL BE IMPACTED THROUGH 230 PM EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
Thunderstorm Wind, Screven
- When
- May 10, 1:18 PM EST to 1:19 PM EST
- Where
- Screven County, 2.23 mi NE of Boyd
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.700, -81.490
Law enforcement reported trees down on Poor Robin Road 9 miles east southeast of Sylvania, Georgia.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Mississippi, May 10, 20091 death · 3 injured · $398,000 · EF1 · 27 events
- Hail and Damaging Wind in Louisiana, May 10, 2009$701 million · 1.75 in hail · 13 events
- Flood in Arkansas, May 10, 20091 death · $15,000 · 1 event
- Hail and Damaging Winds in Georgia, May 10, 2009$863,000 · 1.75 in hail · 20 events
- Hail and Damaging Wind in Texas, May 10, 2009$88,000 · 1.75 in hail · 7 events
- Flash Flooding and Damaging Winds in Louisiana, May 10 to 11, 2009$43,000 · 54 kt wind · 15 events
- Hail and Damaging Winds in South Carolina, May 10, 2009$14,000 · 1.75 in hail · 12 events
- Hail and Damaging Winds in South Carolina, May 10, 2009$5,000 · 1 in hail · 16 events
- Hail in Oklahoma, May 10, 20091.75 in hail · 5 events
- Flood in Texas, May 10 to 15, 20091 event
- Strong Wind in Pennsylvania, May 10, 2009$1,000 · 1 event
- Heavy Rain in American Samoa, May 10 to 17, 20091 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 174599.